MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Model Number 1376.09.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the removed components, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as the devices involved in this complaint.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to dislocation.The patient was dislocating and the surgeon decided to implant a lateralized glenosphere and a +3 retentive poly.The following components were removed: - smr rever.Liner retentive std (part code 1361.50.810, lot number 20at18s, sterilization unknown).- smr connector small r (part code 1374.15.305, lot number 2432915, sterilization (b)(4)).- smr eccent.Glenosphere ø 36mm (part code 1376.09.031, lot number 2433704, sterilization (b)(4)).Previous surgery performed on (b)(6) 2025.The patient is a male, date of birth (b)(6) 1952.The event happened in the united states.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22458718
Report Number3008021110-2025-00089
Device Sequence Number8383707
Product Code MBF
UDI-Device Identifier08033390272339
UDI-Public08033390272339
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.031
Device Lot Number2433704
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale